Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
187 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the cause and treatments for strong burning in liver?

Yes i was diagnosed with hep c in 2007 my biopsy came back with 5% necrosis and othe stuff i did the treatment and didnt clear the hep c when i take tylenol the pain is awful,is it from the tylenol my liver feels like it is on fire my doctor recomended a liver transplant in end stages
Mon, 27 Jul 2015
Report Abuse
General & Family Physician 's  Response
Welcome at HCM
I have gone through your query and being your doctor I completely understand your health concerns....
What is your age? What us the viral load on PCR? Is there any evidence of fibrosis or cirrhosis on liver biopsy report? What about the size of portal vein and spleen on ultrasound? Is there any ascites? What is your bilirubin and albumin levels in blood!!!!
These all queries need to be answered before a reasoned conclusion can he drawn in your case.
You should consult hepatologist regarding it.
Nowadays new drug by the name of SOVALDI has come in market and it is very effective in treating hepatitis c with less side effects as compared to interferon...
In my opinion acetaminophen doesn't cause burning of liver you can safely use it in chronic liver disease in therapeutic doses...
So stop worrying about it and avoid meat and decrease your salt intake...and meet hepatologist as soon as possible...
Hope your query is adequately answered
Regards
Dr saad sultan
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Antipyretic


What are the cause and treatments for strong burning in liver?

Welcome at HCM I have gone through your query and being your doctor I completely understand your health concerns.... What is your age? What us the viral load on PCR? Is there any evidence of fibrosis or cirrhosis on liver biopsy report? What about the size of portal vein and spleen on ultrasound? Is there any ascites? What is your bilirubin and albumin levels in blood!!!! These all queries need to be answered before a reasoned conclusion can he drawn in your case. You should consult hepatologist regarding it. Nowadays new drug by the name of SOVALDI has come in market and it is very effective in treating hepatitis c with less side effects as compared to interferon... In my opinion acetaminophen doesn t cause burning of liver you can safely use it in chronic liver disease in therapeutic doses... So stop worrying about it and avoid meat and decrease your salt intake...and meet hepatologist as soon as possible... Hope your query is adequately answered Regards Dr saad sultan